Alert archive / Washington / Gale Watches in 2022

Gale Watch 21, NWS Seattle, WA

July 11, 2022

NWS Seattle, WA issued this gale watch at Jul 11, 2022, 2:51 AM PDT. It took effect at Jul 12, 2022, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 11, 2022, 2:51 AM PDT (09:51 UTC)
In effect from
Jul 12, 2022, 5:00 PM PDT
Expired
Jul 12, 2022, 2:41 AM PDT
In force
Issued by
NWS Seattle, WA

The text

As transmitted.

456 
WHUS76 KSEW 110951
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
251 AM PDT Mon Jul 11 2022

PZZ131-132-111800-
/O.NEW.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
/O.NEW.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
251 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 30 kt. 
  For the Gale Watch, west winds 25 to 35 kt possible.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, from 5 PM this afternoon 
  to 5 PM PDT Tuesday. For the Gale Watch, from Tuesday 
  afternoon through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ150-170-173-176-111800-
/O.NEW.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
251 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm, and Coastal Waters From Cape Flattery To James 
  Island Out 10 Nm.

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ153-156-111800-
/O.NEW.KSEW.SC.Y.0120.220711T1800Z-220713T0000Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
251 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters From James Island To Point Grenville 
  Out 10 Nm and Coastal Waters From Point Grenville To Cape 
  Shoalwater Out 10 Nm.

* WHEN...From 11 AM this morning to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-111800-
/O.NEW.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
251 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-111800-
/O.NEW.KSEW.SC.Y.0120.220712T0600Z-220713T0000Z/
Admiralty Inlet-
251 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 11 PM this evening to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
4 follow-up statements
498 
WHUS76 KSEW 111529
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
829 AM PDT Mon Jul 11 2022

PZZ131-132-112330-
/O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
/O.CON.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
829 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 30 kt. 
  For the Gale Watch, west winds 25 to 35 kt possible. 

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca. 

* WHEN...For the Small Craft Advisory, from 5 PM this afternoon 
  to 5 PM PDT Tuesday. For the Gale Watch, from Tuesday 
  afternoon through late Tuesday night. 

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ150-170-173-176-112330-
/O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
829 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm, and Coastal Waters From Cape Flattery To James 
  Island Out 10 Nm. 

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ153-156-112330-
/O.CON.KSEW.SC.Y.0120.220711T1800Z-220713T0000Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
829 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters From James Island To Point Grenville 
  Out 10 Nm and Coastal Waters From Point Grenville To Cape 
  Shoalwater Out 10 Nm. 

* WHEN...From 11 AM this morning to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-112330-
/O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
829 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-112330-
/O.CON.KSEW.SC.Y.0120.220712T0600Z-220713T0000Z/
Admiralty Inlet-
829 AM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 11 PM this evening to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
277 
WHUS76 KSEW 112045
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
145 PM PDT Mon Jul 11 2022

PZZ131-132-120445-
/O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
/O.CON.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
145 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 30 kt. 
  For the Gale Watch, west winds 25 to 35 kt possible. 

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca. 

* WHEN...For the Small Craft Advisory, from 5 PM this afternoon 
  to 5 PM PDT Tuesday. For the Gale Watch, from Tuesday 
  afternoon through late Tuesday night. 

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ150-170-173-176-120445-
/O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
145 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm, and Coastal Waters From Cape Flattery To James 
  Island Out 10 Nm. 

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ153-156-120445-
/O.CON.KSEW.SC.Y.0120.000000T0000Z-220713T0000Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
145 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters From James Island To Point Grenville 
  Out 10 Nm and Coastal Waters From Point Grenville To Cape 
  Shoalwater Out 10 Nm. 

* WHEN...From 11 AM this morning to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-120445-
/O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
145 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-120445-
/O.CON.KSEW.SC.Y.0120.220712T0600Z-220713T0000Z/
Admiralty Inlet-
145 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 11 PM this evening to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
702 
WHUS76 KSEW 120302
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
802 PM PDT Mon Jul 11 2022

PZZ131-132-121115-
/O.EXT.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/
/O.CON.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
802 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt. 
  For the Gale Watch, west winds 25 to 35 kt possible.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Tuesday. 
  For the Gale Watch, from Tuesday afternoon through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ150-153-156-170-173-176-121115-
/O.EXT.KSEW.SC.Y.0120.000000T0000Z-220713T0600Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
802 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-121115-
/O.EXT.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
802 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-121115-
/O.EXT.KSEW.SC.Y.0120.220712T0302Z-220712T1200Z/
Admiralty Inlet-
802 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
054 
WHUS76 KSEW 120941
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
241 AM PDT Tue Jul 12 2022

PZZ131-132-121745-
/O.CAN.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/
/O.NEW.KSEW.SC.Y.0121.220712T1800Z-220713T0000Z/
/O.UPG.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/
/O.NEW.KSEW.GL.W.0030.220713T0000Z-220713T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
241 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 5 PM this afternoon to 3 AM 
  PDT Wednesday. For the Small Craft Advisory, from 11 AM this 
  morning to 5 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-121745-
/O.CAN.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/
/O.NEW.KSEW.SC.Y.0121.220713T0000Z-220713T1000Z/
Admiralty Inlet-
241 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 5 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-121745-
/O.EXB.KSEW.SC.Y.0120.220713T0000Z-220713T1000Z/
Northern Inland Waters Including The San Juan Islands-
241 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 5 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-150-153-156-170-173-176-121745-
/O.EXT.KSEW.SC.Y.0120.000000T0000Z-220713T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
241 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Jul 10, 8:16 PM PDT, 6 hours 35 minutes earlier.

Area forecast discussion, Jul 10, 8:16 PM PDT, 6 hours 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
816 PM PDT Sun Jul 10 2022

.UPDATE...No notable changes to the forecast this evening. Water
vapor loop this evening shows weak shortwave ridging building into
the PNW in the mid and upper levels while a robust area of closed
low pressure affects the Gulf of Alaska and SE Alaska. In the low
levels, high pressure is the dominant feature over the region and
adjacent Pacific, with a thermal trough noted to the south over N
California and W Oregon.

Quiet night in store tonight with mostly clear skies. Cloud cover
over the eastern Olympic Peninsula should lift into the overnight
period, with stratus likely developing along the Coast, down the
Strait, and possibly into northern Puget Sound. These low clouds
will then erode through the morning Monday giving way to another
day of sunny skies. The thermal trough will build north into
Monday with the upper ridge axis slowly shifting east and giving
way to weak mid level height falls as the Gulf of Alaska trough
digs a bit south. Still, should see afternoon high temps back into
the 80s for most on Monday.

Previous discussion follows with an updated marine and aviation
section.

Kovacik

&&

.PREV DISCUSSION... /issued 302 PM PDT Sun Jul 10 2022/

.SYNOPSIS...High pressure will lead to warmer weather on Monday.
An onshore push will bring cooler conditions to the coast on
Tuesday. Upper level troughing near midweek will then cool
temperatures back to seasonal norms through the second half of
the week and weekend.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...A warm front is
clipping southern B.C. today bringing western WA occasional clouds
but little to any precipitation. This system will remain in B.C.
tonight and keep our area dry.

High pressure and offshore flow will lead to warmer weather on
Monday with temps in the interior in the lower to mid 80s, with 70s
along the coast. The ridge axis will shift east on Tuesday and an
onshore push will bring cloudier and cooler conditions to the
coast. The interior will see one more warm day in the 80s. A
stronger onshore push will develop Tuesday night putting an end
to our warm spell.

Wednesday will be cooler (with onshore flow) and we'll likely see
some morning clouds. Temperatures will be back in the 60s and 70s
or right around normal. 33

.LONG TERM /THURSDAY THROUGH SUNDAY/...Onshore flow prevails
through midweek with average conditions expected. There is a
slight chance of showers Thursday night through the weekend as a
trough moves over. However, rainfall amounts look rather light and
spotty (if anything). 33

&&

.AVIATION...High pressure is building over the region this afternoon
as cloud coverage scatters to VFR criteria. Tonight, northerly flow
looks to settle throughout the low levels and aloft with mostly
clear skies and VFR conditions. A westerly push down the Strait of
Juan de Fuca may generate some stratus clouds that will primarily
impact KCLM. Ceilings could be as low as 300 feet around 12Z,
lifting by 15Z. Confidence is low in the stratus making it inland
to KPAE. Generally northerly flow is expected to continue into
Monday with high clouds.

KSEA...Clouds have largely scattered over the terminal this
afternoon as high pressure builds, giving way to VFR skies.
Northerly winds are expected through the period between 4-7 knots,
increasing to 8-10 knots by Monday afternoon. Continued VFR
conditions are likely tonight through Monday.

McMillian/Kristell

&&

.MARINE...High pressure is currently settling over the area
as onshore flow weakens. Tonight, flow will begin to gain a more
northerly component as a thermal trough continues to build along the
Pacific coast. Northerly flow looks to persist into Monday,
prompting possible small craft advisories over the coastal waters
and into the Strait of Juan de Fuca.

A shift towards a more onshore regime is appearing evident on
Tuesday as the thermal trough breaks down. A strong push of marine
air will fill into the region, bringing the possibility for gale
force winds through Strait of Juan de Fuca on Tuesday evening.
Something to monitor going forward. Surface gradients look to relax
a bit on Wednesday and Thursday with weakening onshore flow but
can't rule out the potential for SCA winds through the strait during
this time.

McMillian/Kristell

&&

.HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed
until then.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...None.
&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:51 AM PDTSmall Craft AdvisorySEW3 days

Nearby

Gale Watches in Washington, 2022Every gale watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.